Welcome to the new Cancer Survivors Network website! Existing members can click HERE to review the changes and new features on CSN.

seizure first day taking temodar

cher8871
cher8871 Member Posts: 64
edited March 2014 in Brain Cancer #1
my dad had his first radiation treatment wednesday this week. he had a seizure on the way home! the radiologist on thursday wondered if it's because he didn't have enough Keppra in his system so she changed the dose and he did fine with the radiation on Friday. one of my questions is....is it normal that his hands shake so badly? it almost looks like he has parkinson's disease....we're so new to this. he was diagnosed on april 21. has had two craniotomy's. they removed the largest tumor in his brain but the other three can only be treated with radiation. i'm petrified......and his attitude is horrendous but getting slightly better. he has said he will REFUSE to go back to the hospital. he's scared to death of needles and when they do get a vein they aren't able to draw blood out...the only time they could was when he had his PICC line in but the oncologoist said he couldn't keep that in and take Temodar...too much risk for infection. i know i'm rambling, sorry, this is just so new and unknown for me...

Comments

  • MrsPlate
    MrsPlate Member Posts: 19
    We're shaking here too
    My husband has GBM of the spine, and is on Temodar. He didn't have too much issue with the shaking when he was doing the temodar and radiation, but ever since he had a pulmonary embolism and is now in double the dose of Temodar, he shakes a ton.
  • crej01
    crej01 Member Posts: 1
    radation problems
    Last friday I had my second radation and had a sezier... my problem was they didn't perscribe a steroid. I spoke several languages for a couple days, but after swelling went down things got back to normal. I do 500mg keppra at 10am and 1000mg at 10pm. along with the temodar 190mg at 6 pm. Hope things work out
  • shackjonz
    shackjonz Member Posts: 1
    parkinsons symptoms of temodar
    Hi cher8871. I was wondering if you have had any success finding out the correlation to your dad's shaking hands to his treatments? my dad too has had temodar treatments and subsequently had shaking hands etc. he has stage 4 melanoma and after the removal of a spot on his brain was prescribed temodar. consequently, he has had parkinsons-like symptoms that i am sure are attributed to his cancer drugs. does anyone else have any experience with this? thanks.
  • kirk192
    kirk192 Member Posts: 2
    shackjonz said:

    parkinsons symptoms of temodar
    Hi cher8871. I was wondering if you have had any success finding out the correlation to your dad's shaking hands to his treatments? my dad too has had temodar treatments and subsequently had shaking hands etc. he has stage 4 melanoma and after the removal of a spot on his brain was prescribed temodar. consequently, he has had parkinsons-like symptoms that i am sure are attributed to his cancer drugs. does anyone else have any experience with this? thanks.

    Shaking hands
    I have been off the temodar for 3 years. I still take keppra, and dilanton. My hands still shake when I try to write or type. I just have to find ways to work around it.